Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


my cholesterol has sky-rocketed
Nov 1, 2006

I'm a male (37) taking Crixivan, Norvir, Videx-EC and Ziagen along with Zertec, Ambien, Marinol, Tricor, and Vytorin. My question is which meds makes your cholestorol high? CD4 is above 300 and viral load is undetectable. I do have a lot of stomach pain below the right rib cage. Help...

Response from Dr. Conway

Of the medications that you are taking, the main ones of concern are the Crixivan and Norvir. If your viral load is truly undetectable, then a single drug switch of the Crixivan/Norvir to another protease inhibitor (such as atazanavir) or a non-nucleoside agent (such as efavirenz)may help address the issue.



Previous
Stomach pain
Next
Hair loss in female

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement